Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 935365, 7 pages
http://dx.doi.org/10.5402/2012/935365
Research Article

Solutions of Unified Fractional Schrödinger Equations

1Department of Mathematics, University of Rajasthan, Jaipur 302055, Rajasthan, India
2Department of Mathematics, JaganNath Gupta Institute of Engineering and Technology, Jaipur 302022, Rajasthan, India

Received 15 October 2011; Accepted 13 November 2011

Academic Editors: D. Gepner, M. Montesinos, D. Singleton, and F. Sugino

Copyright © 2012 V. B. L. Chaurasia and Devendra Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain the solution of a unified fractional Schrödinger equation. The solution is derived by the application of the Laplace and Fourier transforms in closed form in terms of the Mittag-Leffler function. The result obtained here is quite general in nature and capable of yielding a very large number of results (new and known) hitherto scattered in the literature. Most of results obtained are in a form suitable for numerical computation.